July  2019, 24(7): 3299-3318. doi: 10.3934/dcdsb.2018321

Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients

Department of Probability and Statistics, School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, MO 510006, China

* Corresponding author: Jiaowan Luo

Received  February 2018 Revised  July 2018 Published  January 2019

Fund Project: The second author is supported by NNSF grant 11271093.

In this paper, by the use of martingale property and spectral decomposition theory, we investigate the stochastic invariance for neutral stochastic functional differential equations (NSFDEs) and provide necessary and sufficient conditions for the invariance of closed sets of $ R^{d} $ with non-Lipschitz coefficients. A pathwise asymptotic estimate example is given to illustrate the feasibility and effectiveness of obtained result.

Citation: Chunhong Li, Jiaowan Luo. Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3299-3318. doi: 10.3934/dcdsb.2018321
References:
[1]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces, in MPS-SIAM Series on Optimization: SIAM and MPS, Philadelphia, 1nd edition, the Society for Industrial and Applied Mathematics and the Mathematical Programming Society, 2006.  Google Scholar

[2]

J. C. A. Barata and M. S. Hussein, The Moore-Penrose Pseudoinverse: a tutorial review of the theory, Brazilian Journal of Physics, 42 (2012), 146-165.   Google Scholar

[3] F. Baudouin, An Introduction to the Geometry of Stochastic Flows, 1 edition, Imperial College Press, London, 2004.  doi: 10.1142/9781860947261.  Google Scholar
[4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978.   Google Scholar
[5]

R. BuckdahnM. Quincampoix and C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, Bulletin Des Sciences Mathmatiques, 134 (2010), 207-214.  doi: 10.1016/j.bulsci.2007.11.003.  Google Scholar

[6]

H. Cartan, Calcul différentiel, Hermann Paris, 15 (1967), 287-290.   Google Scholar

[7]

B. P. CheriditoH. M. Soner and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic contral, The Annals of Applied Probability, 15 (2005), 2475-2495.  doi: 10.1214/105051605000000557.  Google Scholar

[8]

I. Chueshov and M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete and Continuous Dynamical Systems - Series B, 18 (2012), 1533-1554.  doi: 10.3934/dcdsb.2013.18.1533.  Google Scholar

[9]

S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, 1st edition, John Wiley and Sons, New York, 1986. doi: 10.1002/9780470316658.  Google Scholar

[10]

E. Faou and T. Lelièvre, Conservative stochastic differential equations: Mathematical and numerical analysis, Mathematics of Computation, 78 (2009), 2047-2074.  doi: 10.1090/S0025-5718-09-02220-0.  Google Scholar

[11]

E. Forgoston, L. Billings and P. Yecko, Set-based corral control in stochastic dynamical systems: making almost invariant sets more invariant, Chaos, 21 (2011), 013116, 11pp. doi: 10.1063/1.3539836.  Google Scholar

[12]

A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc., Mineola, NY, 2006.  Google Scholar

[13]

E. A. Jaber, B. Bouchard and C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Electron. Commun. Probab., 22 (2017), Paper No. 53, 15 pp, arXiv: 1607.08717, 2016. doi: 10.1214/17-ECP88.  Google Scholar

[14] F. C. Klebaner, Introduction to Stochastic Calculus With Applications, 2 edition, Imperial College Press, London, 2005.  doi: 10.1142/p386.  Google Scholar
[15]

Y. Li and B. Liu, Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stochastic Analysis and Applications, 25 (2007), 397-415.  doi: 10.1080/07362990601139610.  Google Scholar

[16]

D. S. Li and D. Y. Xu, Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Mathematica Scientia, 33 (2013), 578-588.  doi: 10.1016/S0252-9602(13)60021-1.  Google Scholar

[17]

Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by FBM, Neurocomputing, 177 (2016), 620-627.   Google Scholar

[18]

R. Lorenz, Weak approximation of stochastic delay differential equations with bounded memory by discrete time series, Solid State Communications, 65 (1988), 55-58.   Google Scholar

[19]

J. R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, Ltd., Chichester, 1988.  Google Scholar

[20]

X. R. Mao, Stochastic Differential Equations and Application, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402.  Google Scholar

[21]

S. E. A. Mohammed, Stochastic Functional Differential Equations, 1st edition, Pitman Advanced Publishing Program, 1984.  Google Scholar

[22]

G. D. Prato and H. Frankowska, Invariance of stochastic control systems with deterministic arguments, Journal of Differential Equations, 200 (2004), 18-52.  doi: 10.1016/j.jde.2004.01.007.  Google Scholar

[23]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. Google Scholar

[24]

T. Stefan, Invariance of closed convex cones for stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 451 (2017), 1077-1122.  doi: 10.1016/j.jmaa.2017.02.044.  Google Scholar

[25]

G. Thoma Kurtz, Lectures on Stochastic Analysis, University of Wisconsin - Madison Madison, 2007. Google Scholar

[26]

L. WangZ. Wang and J. Wu, Positively invariant sets, monotone solutions, and contracting rectangles in neutral functional-differential equations, Functional Differential Equations, 7 (2000), 385-397.   Google Scholar

[27]

J. Zabczyk, Stochastic invariance and consistency of financial models, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11 (2000), 67-80.   Google Scholar

show all references

References:
[1]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces, in MPS-SIAM Series on Optimization: SIAM and MPS, Philadelphia, 1nd edition, the Society for Industrial and Applied Mathematics and the Mathematical Programming Society, 2006.  Google Scholar

[2]

J. C. A. Barata and M. S. Hussein, The Moore-Penrose Pseudoinverse: a tutorial review of the theory, Brazilian Journal of Physics, 42 (2012), 146-165.   Google Scholar

[3] F. Baudouin, An Introduction to the Geometry of Stochastic Flows, 1 edition, Imperial College Press, London, 2004.  doi: 10.1142/9781860947261.  Google Scholar
[4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978.   Google Scholar
[5]

R. BuckdahnM. Quincampoix and C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, Bulletin Des Sciences Mathmatiques, 134 (2010), 207-214.  doi: 10.1016/j.bulsci.2007.11.003.  Google Scholar

[6]

H. Cartan, Calcul différentiel, Hermann Paris, 15 (1967), 287-290.   Google Scholar

[7]

B. P. CheriditoH. M. Soner and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic contral, The Annals of Applied Probability, 15 (2005), 2475-2495.  doi: 10.1214/105051605000000557.  Google Scholar

[8]

I. Chueshov and M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete and Continuous Dynamical Systems - Series B, 18 (2012), 1533-1554.  doi: 10.3934/dcdsb.2013.18.1533.  Google Scholar

[9]

S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, 1st edition, John Wiley and Sons, New York, 1986. doi: 10.1002/9780470316658.  Google Scholar

[10]

E. Faou and T. Lelièvre, Conservative stochastic differential equations: Mathematical and numerical analysis, Mathematics of Computation, 78 (2009), 2047-2074.  doi: 10.1090/S0025-5718-09-02220-0.  Google Scholar

[11]

E. Forgoston, L. Billings and P. Yecko, Set-based corral control in stochastic dynamical systems: making almost invariant sets more invariant, Chaos, 21 (2011), 013116, 11pp. doi: 10.1063/1.3539836.  Google Scholar

[12]

A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc., Mineola, NY, 2006.  Google Scholar

[13]

E. A. Jaber, B. Bouchard and C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Electron. Commun. Probab., 22 (2017), Paper No. 53, 15 pp, arXiv: 1607.08717, 2016. doi: 10.1214/17-ECP88.  Google Scholar

[14] F. C. Klebaner, Introduction to Stochastic Calculus With Applications, 2 edition, Imperial College Press, London, 2005.  doi: 10.1142/p386.  Google Scholar
[15]

Y. Li and B. Liu, Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stochastic Analysis and Applications, 25 (2007), 397-415.  doi: 10.1080/07362990601139610.  Google Scholar

[16]

D. S. Li and D. Y. Xu, Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Mathematica Scientia, 33 (2013), 578-588.  doi: 10.1016/S0252-9602(13)60021-1.  Google Scholar

[17]

Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by FBM, Neurocomputing, 177 (2016), 620-627.   Google Scholar

[18]

R. Lorenz, Weak approximation of stochastic delay differential equations with bounded memory by discrete time series, Solid State Communications, 65 (1988), 55-58.   Google Scholar

[19]

J. R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, Ltd., Chichester, 1988.  Google Scholar

[20]

X. R. Mao, Stochastic Differential Equations and Application, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402.  Google Scholar

[21]

S. E. A. Mohammed, Stochastic Functional Differential Equations, 1st edition, Pitman Advanced Publishing Program, 1984.  Google Scholar

[22]

G. D. Prato and H. Frankowska, Invariance of stochastic control systems with deterministic arguments, Journal of Differential Equations, 200 (2004), 18-52.  doi: 10.1016/j.jde.2004.01.007.  Google Scholar

[23]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. Google Scholar

[24]

T. Stefan, Invariance of closed convex cones for stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 451 (2017), 1077-1122.  doi: 10.1016/j.jmaa.2017.02.044.  Google Scholar

[25]

G. Thoma Kurtz, Lectures on Stochastic Analysis, University of Wisconsin - Madison Madison, 2007. Google Scholar

[26]

L. WangZ. Wang and J. Wu, Positively invariant sets, monotone solutions, and contracting rectangles in neutral functional-differential equations, Functional Differential Equations, 7 (2000), 385-397.   Google Scholar

[27]

J. Zabczyk, Stochastic invariance and consistency of financial models, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11 (2000), 67-80.   Google Scholar

[1]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[2]

Tetsuya Ishiwata, Young Chol Yang. Numerical and mathematical analysis of blow-up problems for a stochastic differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 909-918. doi: 10.3934/dcdss.2020391

[3]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[4]

Editorial Office. Retraction: Xiao-Qian Jiang and Lun-Chuan Zhang, A pricing option approach based on backward stochastic differential equation theory. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 969-969. doi: 10.3934/dcdss.2019065

[5]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[6]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[7]

Marc Homs-Dones. A generalization of the Babbage functional equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 899-919. doi: 10.3934/dcds.2020303

[8]

Nicolas Dirr, Hubertus Grillmeier, Günther Grün. On stochastic porous-medium equations with critical-growth conservative multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020388

[9]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[10]

Shang Wu, Pengfei Xu, Jianhua Huang, Wei Yan. Ergodicity of stochastic damped Ostrovsky equation driven by white noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1615-1626. doi: 10.3934/dcdsb.2020175

[11]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[12]

Qingfeng Zhu, Yufeng Shi. Nonzero-sum differential game of backward doubly stochastic systems with delay and applications. Mathematical Control & Related Fields, 2021, 11 (1) : 73-94. doi: 10.3934/mcrf.2020028

[13]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[14]

Hai Huang, Xianlong Fu. Optimal control problems for a neutral integro-differential system with infinite delay. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020107

[15]

Jingrui Sun, Hanxiao Wang. Mean-field stochastic linear-quadratic optimal control problems: Weak closed-loop solvability. Mathematical Control & Related Fields, 2021, 11 (1) : 47-71. doi: 10.3934/mcrf.2020026

[16]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[17]

Joel Kübler, Tobias Weth. Spectral asymptotics of radial solutions and nonradial bifurcation for the Hénon equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3629-3656. doi: 10.3934/dcds.2020032

[18]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[19]

Ténan Yeo. Stochastic and deterministic SIS patch model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021012

[20]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (1602)
  • HTML views (467)
  • Cited by (0)

Other articles
by authors

[Back to Top]